# SDR DALA2019112506913

- Difficulty date: November 24, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 9,978 hours, 3,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3872 ENTRY DOOR ARMING LEVER HARD TO OPERATE . CORRECTIVE ACTION: REF B737 AMM 25-66 TIGHTENED GIRTH BAR FITTING AND LUBED. OPS CHECK OK. (1374285).
